# SDR SWAA2022021663433

- Difficulty date: July 21, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Elongated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED NUT PLATE HOLE COMMON TO COCKPIT FLOOR ACCESS PLANE # 211AF AT LBL11 STIFFENER P/N141A5210. / STIFFENER @ STA 270 LBL 11 WAS REPLACED ON N/R G575778. NEW SCREW HOLE AND NUT PLATE WHERE LOCATED AND INSTALLED ON NEW STIFFENER PER SRM 51-40-02
